# SDR 2009F00084

- Difficulty date: September 14, 2009
- Submitted: September 15, 2009
- Operation: General aviation
- Make and model: Bell 407
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Swashplate
- Part number: 406010401117
- Condition: Misoverhauled
- Location: Main Rotor
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING THE INSP OF THE SWASHPLATE FRICTION, FOUND THE UPPER ROTATING RING HAD AN EXCESSIVE UP/DOWN MOVEMENT.  MOVEMENT WAS ABOUT .1250 INCH PLAY.  REMOVED SWASHPLATE ASSY FROM SERVICE.  IT HAD 221.6 HOURS SINCE OVERHAUL.  AFTER THE SWASHPLATE WAS RETURNED TO THE ORIGINAL OVERHAUL SHOP, IT WAS NOTED THAT ONE OF THE DUPLEX BEARINGS WERE INSTALLED BACKWARDS. THE DUPLEX BEARINGS HAVE A "V" MARK ETCHED ON THE OUTER RACE OF THE BEARINGS TO ENSURE PROPER INSTALLATION. FOR SOME REASON, IT WASN'T.
